I’ve always heard T3 shouldn’t give you the shake. But I’m shaking a lot with T3 at 50mcg. I’ve never had it with T4. I used a new supplier this time, is something wrong with the stuff I got?
I’ve personally never had it with T3 or T4. Are you taking any other stims?
No. I only notice is sometimes. Usually when I’m on an empty stomach like just waking up in the morning.
Best bet is drugs.com and look up side effects
Is it from a sponsor?
Or from a src
If you are on “an empty stomach” or waking up from an overnight fast, it could be causing a little low blood sugar from the overall metabolic ramp. I’ve really never seen anyone shake or be unsteady from any thyroid med. The beta agonists usually cause the shakiness, but everyone’s different. At 50mcg should not happen and actually for most the higher you go(shouldnt need to) tired and lethargic is the complaint.
No one here. The shaking have gone away. Some people say they’ve experienced it jumping up to 50mcg or higher without slowing going up.
Its just really like any compound. I like to even up my testosterone levels slowly because it creates less side effects for me.
If I immediately in 250 2x a wk I will be covered in acne and raging.
I have noticed that if I start 250 a wk then 375 a wk then 500 a week I have much less side effects.
Ive never used t3 or t4 because I don’t want to mess with my thyroid but I take ephedrine hcl and I start with 12.5mg the 25mg I sometimes before a workout will inj 50mg for pwo but you really need to stay hydrated or I get really shaky just like you describe
Hope this helps; I don’t have a thyroid, so I have to take 120mcgs of Synthroid every morning. It is a constant battle trying to find the right dose. A couple of times the doctor has bumped up the dose a little to high, and I felt anxious, shaky, and get a little bug-eyed. Be careful bro, once your thyroid is fucked up managing it can be battle mentally and physically.
So some shakiness is possible?